# SDR DALA2024061706157

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 72,333 hours, 23,588 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5812 -DIV/DE- UNABLE TO CONTROL AND WARM CABIN TEMPERATURE. CORRECTIVE ACTION: RESET LT/RT AUTO TEMP CONTROLLER C/BS AND LT/RT STANDBY CONTROLLER C/BS. SYSTEM TESTS GOOD.
